MAUDE Adverse Event Report: PHILIPS RESPIRONICS INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS INC. MILLENNIUM M10; GENERATOR, OXYGEN, PORTABLE
Model Number M10605
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/18/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a millennium oxygen concentrator was involved in a house fire and the patient expired.The device is not returning to the manufacturer for evaluation.Based on the available information, it was reported that the fire was caused by smoking in the home.There is no allegation of device malfunction having occurred.Product labeling states,"oxygen vigorously accelerates combustion and should be kept away from heat or open flame.Not suitable for use in the presence of a flammable anesthetic mixture with air or with oxygen or nitrous oxide.Do not smoke, allow others to smoke or have open flames near the concentrator when it is in use.".

Brand Name
MILLENNIUM M10
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key11405890
Report Number2518422-2021-00580
Device Sequence Number19676137
Product Code CAW
UDI-Device Identifier00606959015685
UDI-Public00606959015685
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM10605
Device Catalogue NumberM10605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;